The Stacks Project


Bibliography item: Greenlees-May

authorGreenlees, John Patrick Campbell and May, Jon Peter
titleDerived functors of $I$-adic completion and local homology
year1992
typearticle
journalJ. Algebra
number2
volume149
pages438–453

BibTeX code

You can use the following code to cite this item yourself.

@article{Greenlees-May,
  author = {Greenlees, John Patrick Campbell and May, Jon Peter},
  title = {Derived functors of {$I$}-adic completion and local homology},
  year = {1992},
  journal = {J. Algebra},
  number = {2},
  volume = {149},
  pages = {438--453},
}